# SDR ASAA2014021106830

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,686 hours, 7,477 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007762
- Condition: Failed
- Location: Ee Bay
- Part time: 2,088 hours, 625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED INDICATION, MAP/VTK ALERT RT SIDE.  DID QRH CHECKLIST, DUAL FMC OPERATION NOT RESTORED.  CONTINUED WITH SINGLE FMC OPERATION.  ACFT GROUNDED.  CONFIRMED DEFECT-CYCLED RT FMC COMPUTER C/B AND RT FMC FAILED AGAIN WITHIN 10 MINUTES. R & R RT FLIGHT MANAGEMENT COMPUTER IAW MM 34-61-02-000-801/ MM34-61-02-400-801.  MM 34-61-00-470-806, INSTALLED FMC OPS SOFTWARE, 549849-018, FMC OPC BCG01JH5, MED B BCG014V9, ADD B ASA1006A, LDDB 557362P, AND NDB ASA1140201. PERFORMED FMC OPS TEST IAW MM 34-61-00-710-801.  ALL TEST PASSED.
